• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Dec 27, 2017 News!2018 the annual meeting of IJMO Editorial Board, ECDMO 2018, will be held in Krakow, Poland, February 10-12, 2018.   [Click]
  • Mar 01, 2018 News!Vol 8, No 1 has been published with online version 11 original aritcles from 6 countries are published in this issue    [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2014 Vol.4(1): 62-66 ISSN: 2010-3697
DOI: 10.7763/IJMO.2014.V4.348

Research of Adaptive Fault-Tolerant Control Based on T-S Fuzzy Model

Z. J. Yu and Y. N. Xu
Abstract—The adaptive fault-tolerant control problem for descriptor nonlinear system is researched in this paper. Contents include the properties of Adaptive Fault-tolerant like uncertainties, state delays, and input delays using T-S fuzzy model. First, the design of the state observer to estimate system state and sensor fault is introduced. Then, the adaptive fault-tolerant control structure with the state observer is proposed when combining with the sliding model control (SMC) and the adaptive generic model control (AGMC). Finally, an adaptive fault-tolerant control structure for nonlinear descriptor system is constructed. About above results, both of theoretical analysis and illustrative examples demonstrating the feasibility and validity were proposed.

Index Terms—Fault-tolerant control, T-S fuzzy, observer, sliding model control, adaptive generic model control.

The authors are with the division of electronic and communication engineering of Yanbian University, Yanji, China (e-mail: 2013050243@ybu.edu.cn, ynxu@ybu.edu.cn).


Cite: Z. J. Yu and Y. N. Xu, "Research of Adaptive Fault-Tolerant Control Based on T-S Fuzzy Model," International Journal of Modeling and Optimization vol. 4, no. 1, pp. 62-66, 2014.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com